# SDR ASOA2015120414250

- Difficulty date: December 4, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CLEAT AT FS 484.00 & RBL 28 INTERSECT NEED REPLACEMENT.  REMOVED BROKEN CLEAT AT FS 484.00 & RBL 28 INTERSECT IAW SRM 51-42-21.  INSTALLED SERVICEABLE CLEAT IAW SRM 51-42-21, DWG 601R31171.
